Items where Author is "Giraud, O."

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

García-Mata, I., Martin, J., Giraud, O., Georgeot, B., Dubertrand, Remy and Lemarié, G. (2022) Critical properties of the Anderson transition on random graphs: Two-parameter scaling theory, Kosterlitz-Thouless type flow, and many-body localization. Physical Review B, 106 (21). p. 214202. ISSN 2469-9950

García-Mata, I., Martin, J., Dubertrand, Remy, Giraud, O., Georgeot, B. and Lemarié, G. (2020) Two critical localization lengths in the Anderson transition on random graphs. Physical Review Research, 2 (1). pp. 1-7. ISSN 2643-1564

García-Mata, I., Giraud, O., Georgeot, B., Martin, J., Dubertrand, Remy and Lemarié, G. (2017) Scaling Theory of the Anderson Transition in Random Graphs: Ergodicity and Universality. Physical Review Letters, 118 (16). p. 166801. ISSN 0031-9007

Dubertrand, Remy, García-Mata, I., Georgeot, B., Giraud, O., Lemarié, G. and Martin, J. (2015) Multifractality of quantum wave functions in the presence of perturbations. Physical Review E, 92 (3). 032914. ISSN 1539-3755

Dubertrand, Remy, García-Mata, I., Georgeot, B., Giraud, O., Lemarié, G. and Martin, J. (2014) Two Scenarios for Quantum Multifractality Breakdown. Physical Review Letters, 112 (23). p. 234101. ISSN 0031-9007

This list was generated on Sat May 18 05:37:45 2024 UTC.